A. Ya. Dorogovtsev, "Stability of stationary and periodic solutions equations in Banach space", International Journal of Stochastic Analysis, vol. 10, Article ID 185786, 7 pages, 1997. https://doi.org/10.1155/S1048953397000312
Stability of stationary and periodic solutions equations in Banach space
Linear difference and differential equations with operator coefficients and random stationary (periodic) input are considered. Conditions are presented for the mean stability of stationary (periodic) solutions under small perturbation of the coefficients.
Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.